Title: Algorithms for surface fitting using powell-sabin splines
Authors: Dierckx, Paul ×
Vanleemput, S
Vermeire, T #
Issue Date: Apr-1992
Publisher: Academic Press
Series Title: IMA Journal of Numerical Analysis vol:12 issue:2 pages:271-299
Abstract: Algorithms are presented for fitting a Powell-Sabin spline to a set of scattered data. Both the determination of least-squares and smoothing splines are considered. For the latter we adopt the philosophy of an existing tensor product spline algorithm. The triangulation is determined in an automatic and adaptive way. The algorithm employs a single parameter to control the tradeoff between closeness of fit and smoothness of fit.
ISSN: 0272-4979
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science